Inequalities for Charlier polynomials with application to teletraffic theory

Share/Save/Bookmark

Mehta, Madan Lal and Doorn, Erik A. van (1988) Inequalities for Charlier polynomials with application to teletraffic theory. Journal of Mathematical Analysis and Applications, 133 (2). pp. 449-460. ISSN 0022-247X

open access
[img]
Preview
PDF
469kB
Item Type:Article
Copyright:© 1988 Elsevier Science
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70303
Official URL:http://dx.doi.org/10.1016/0022-247X(88)90414-3
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page